Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Summability in amenable semigroups
HTML articles powered by AMS MathViewer

by Peter F. Mah PDF
Trans. Amer. Math. Soc. 156 (1971), 391-403 Request permission

Abstract:

A theory of summability is developed in amenable semigroups. We give necessary and (or) sufficient conditions for matrices to be almost regular, almost Schur, strongly regular, and almost strongly regular. In particular, when the amenable semigroup is the additive positive integers, our theorems yield those results of J. P. King, P. Schaefer and G. G. Lorentz for some of the matrices mentioned above.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.50
  • Retrieve articles in all journals with MSC: 40.50
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 156 (1971), 391-403
  • MSC: Primary 40.50
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0275013-X
  • MathSciNet review: 0275013